Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin badly affected with acne and scars. Is derma-roller therapy effective?

sir i am k.s.khoba, my skin has been effected very badly by acne and pimples ,, marks. my face looks very affectless. Recently I have listen about dermaroller therapy , plaease you tell me is this therapy really works and how much expensive it is? kya ye skin per pade gaddhe jo pimples se pad chuke hai unko bhi hata sakta hai. sir please solve my query . thanking you
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Welcome to Healthcaremagic ,

Dermaroller is a good treatment procedure for those having pitted scars on face following pimples.It can work only on scars and not on active pimples.The cost of the instrument is usually between 2000/- rs to 4000/- rs apart from doctors fee.

Hope this answers your question ,

Dr.Bharat Chawda
Answered: Mon, 24 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor